MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM VA LCKNG SCREW SLF-TPNG WITH T8 STARDRIVE RECESS 20MM; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM VA LCKNG SCREW SLF-TPNG WITH T8 STARDRIVE RECESS 20MM; SCREW, FIXATION, BONE
Model Number 02.211.020
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Not Applicable (3189)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If the information is unknown, not available or does not apply, the section/field of the form is left blank.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.Unknown when drainage of wound began.Additional product code: hrs.The patient was reported to have wound drainage requiring revision surgery.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.
 
Event or Problem Description
It was reported that a patient had a hardware removal on (b)(6) 2018 due to a draining wound.It is unknown when the devices were implanted.It is unknown if there was a surgical delay.Patient and surgical outcome is unknown.This complaint involves eight (8) devices.This is report 6 of 8 for (b)(4).

Brand Name
2.7MM VA LCKNG SCREW SLF-TPNG WITH T8 STARDRIVE RECESS 20MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7924068
Report Number2939274-2018-54030
Device Sequence Number1653549
Product Code HWC
UDI-Device Identifier10886982053619
UDI-Public(01)10886982053619
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K103243
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.211.020
Device Catalogue Number02.211.020
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/05/2018
Initial Report FDA Received Date10/01/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR